# SDR 02FDEA00140

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 63,802 hours, 18,881 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT RT WING CRACKED AT LIGHTNING HOLE AT I/B END AT XFS 145.  REMOVED AND REPLACED DOUBLER PER SRM 57-00-01 VOL 1 FIG 4.
